Alert archive / Michigan / River Flood Warnings in 2016

River Flood Warning 4, NWS Grand Rapids, MI

April 1, 2016Clinton County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Apr 1, 2016, 11:51 AM EDT for Clinton County, Michigan. It took effect at Apr 2, 2016, 8:00 PM EDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 11:51 AM EDT (15:51 UTC)
In effect from
Apr 2, 2016, 8:00 PM EDT
Expired
Apr 5, 2016, 8:00 AM EDT
In force
60 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
Minor

County Clinton County, MI

The radar

The Grand Rapids radar (KGRR), 67 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maple River at Maple Rapids (MRPM4).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04115000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

414 
WGUS43 KGRR 011551
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1151 AM EDT FRI APR 1 2016

...The National Weather Service in Grand Rapids has issued a flood 
warning for the following rivers in Southwest Lower Michigan...

  Maple River At Maple Rapids affecting Clinton County

.Rain amounts between 0.5 and 2.5 inches have fallen across the 
entire area since Wednesday. Rivers are rising and flooding of low 
lying areas adjacent to river banks is expected or already occurring.
The following forecast is based on observed and forecast 24 hour 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... Even 6 inches of fast-moving flood water can knock 
you off your feet... and a depth of 2 feet will float your car.  
Never try to walk, swim or drive through such swift water. If you
come upon flood waters, stop, turn around and go another way.

This warning will be in effect until the river falls below its flood 
stage.  

Stay tuned to further developments by listening to your local 
radio, television or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-021751-
/O.NEW.KGRR.FL.W.0004.160403T0000Z-160405T1200Z/
/MRPM4.1.ER.160403T0000Z.160403T1200Z.160405T0000Z.NO/
1151 AM EDT FRI APR 1 2016

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Maple River At Maple Rapids.
* from Saturday evening to Tuesday morning.
* At 11:15 AM Friday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by tomorrow evening and continue 
  to rise to near 9.1 feet by Sunday morning. The river will fall 
  below flood stage by Monday evening.
* Impact, at 9.0 feet...Expect minor flooding of County Line Road and
  a home along County Line Road.
* Flood history, this crest compares to a previous crest of 9.1 feet 
  on Feb 14 2009.  

&&

LAT...LON 4298 8493 4308 8468 4310 8457 4317 8456
      4314 8471 4302 8495             

$$

63
6 follow-up statements
915 
WGUS83 KGRR 011558
FLSGRR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1158 AM EDT FRI APR 1 2016

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Rogue River Below Rockford affecting Kent County
  Muskegon River Near Croton affecting Newaygo County
  Maple River At Maple Rapids affecting Clinton County

.Rain amounts between 0.5 and 2.5 inches have fallen across the 
entire area since Wednesday. Rivers are rising and flooding of low 
lying areas adjacent to river banks is expected or already occurring.
The following forecast is based on observed and forecast 24 hour 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio, television or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-021758-
/O.CON.KGRR.FL.W.0004.160403T0000Z-160405T1200Z/
/MRPM4.1.ER.160403T0000Z.160403T1200Z.160405T0000Z.NO/
1158 AM EDT FRI APR 1 2016

The Flood Warning continues for
  the Maple River At Maple Rapids.
* from Saturday evening to Tuesday morning.
* at 11:15 AM Friday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by tomorrow evening and continue 
  to rise to near 9.1 feet by Sunday morning. the river will fall 
  below flood stage by Monday evening.
* Impact, at 9.0 feet...Expect minor flooding of County Line Road and
  a home along County Line Road.
* Flood history, this crest compares to a previous crest of 9.0 feet 
  on Mar 24 2014.  

&&

LAT...LON 4298 8493 4308 8468 4310 8457 4317 8456
      4314 8471 4302 8495             

$$

MIC081-021757-
/O.EXT.KGRR.FL.W.0003.000000T0000Z-160403T1500Z/
/ROCM4.1.ER.160401T1317Z.160402T0600Z.160403T0300Z.NO/
1158 AM EDT FRI APR 1 2016

The Flood Warning continues for
  the Rogue River Below Rockford.
* until Sunday morning.
* at 11:00 AM Friday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue rising to near 8.5 feet by after 
  midnight tonight. The river will fall below flood stage tomorrow 
  late evening.
* Impact, at 8.0 feet...Expect minor flooding of homes upstream of 
  Rockford.
* Flood history, this crest compares to a previous crest of 8.4 feet 
  on May 31 2010.  

&&

LAT...LON 4306 8555 4309 8555 4313 8551 4313 8559
      4310 8562 4306 8562             

$$

MIC123-021757-
/O.EXT.KGRR.FL.W.0002.000000T0000Z-160406T1800Z/
/CROM4.1.ER.160331T2137Z.160402T0600Z.160406T0600Z.NO/
1158 AM EDT FRI APR 1 2016

The Flood Warning continues for
  the Muskegon River Near Croton.
* until Wednesday afternoon.
* at 11:30 AM Friday the stage was 9.9 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue rising to near 10.2 feet by after
  midnight tonight.  The river will fall below flood stage early 
  Wednesday morning.
* Impact, at 10.0 feet...Flood water begins surrounding properties 
  downstream from the City of Newaygo in the areas of Anderson Flats 
  and Old Womans Bend in Garfield Township and Freight Hill 
  subdivision and South River Drive and Main Street in Bridgeton 
  Township, impacting 54 properties. Felch Avenue near Salmon Run 
  Campground and South River Lane become impassable in Garfield 
  Township. Expect minor flooding in Leisure Land subdivision and 
  Sycamore Flats. Expect all public river access sites to be closed.
* Flood history, this crest compares to a previous crest of 9.9 feet 
  on Jan 30 2013.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$

63
016 
WGUS83 KGRR 020221
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1021 PM EDT FRI APR 1 2016

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Maple River At Maple Rapids affecting Clinton County
  Rogue River Below Rockford affecting Kent County
  Muskegon River Near Croton affecting Newaygo County

.Heavy rainfall Wednesday and Thursday has caused river levels to
rise. Flooding is occurring near Rockford and Croton and is expected
to occur near Maple Rapids. The following forecast is based on
observed and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-030421-
/O.EXT.KGRR.FL.W.0004.160403T0600Z-160405T1800Z/
/MRPM4.1.ER.160403T0600Z.160404T0600Z.160405T1800Z.NO/
1021 PM EDT FRI APR 1 2016

The Flood Warning continues for
  the Maple River At Maple Rapids.
* from late Saturday night to Tuesday afternoon.
* at  9:15 PM Friday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by early Sunday morning and 
  continue to rise to near 9.1 feet by early Monday morning. The 
  river will fall below flood stage by Tuesday early afternoon.
* Impact, at 9.0 feet...Expect minor flooding of County Line Road and
  a home along County Line Road.
* Flood history, this crest compares to a previous crest of 9.0 feet 
  on Mar 24 2014.  

&&

LAT...LON 4298 8493 4308 8468 4310 8457 4317 8456
      4314 8471 4302 8495             

$$

MIC081-030421-
/O.EXT.KGRR.FL.W.0003.000000T0000Z-160403T1800Z/
/ROCM4.1.ER.160401T1317Z.160402T0030Z.160403T0600Z.NO/
1021 PM EDT FRI APR 1 2016

The Flood Warning continues for
  the Rogue River Below Rockford.
* until Sunday afternoon.
* at 10:00 PM Friday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will remain near 8.4 feet into Saturday morning
  then fall below flood stage by early Sunday morning.
* Impact, at 8.0 feet...Expect minor flooding of homes upstream of 
  Rockford.
* Flood history, this crest compares to a previous crest of 8.4 feet 
  on May 31 2010.  

&&

LAT...LON 4306 8555 4309 8555 4313 8551 4313 8559
      4310 8562 4306 8562             

$$

MIC123-030421-
/O.EXT.KGRR.FL.W.0002.000000T0000Z-160406T0600Z/
/CROM4.1.ER.160331T2137Z.160402T1200Z.160406T0000Z.NO/
1021 PM EDT FRI APR 1 2016

The Flood Warning continues for
  the Muskegon River Near Croton.
* until late Tuesday night.
* at  9:30 PM Friday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will rise to near 10.0 feet by Saturday
  morning. The river will fall below flood stage Tuesday evening.
* Impact, at 10.0 feet...Flood water begins surrounding properties 
  downstream from the City of Newaygo in the areas of Anderson Flats 
  and Old Womans Bend in Garfield Township, and Freight Hill 
  subdivision and South River Drive and Main Street in Bridgeton 
  Township, impacting 54 properties. Felch Avenue near Salmon Run 
  Campground and South River Lane become impassable in Garfield 
  Township. Expect minor flooding in Leisure Land subdivision and 
  Sycamore Flats. Expect all public river access sites to be closed.
* Flood history, this crest compares to a previous crest of 9.9 feet 
  on Jan 30 2013.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$

CAS
765 
WGUS83 KGRR 021546
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1146 AM EDT SAT APR 2 2016

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Maple River At Maple Rapids affecting Clinton County
  Rogue River Below Rockford affecting Kent County
  Muskegon River Near Croton affecting Newaygo County

.Recent heavy rain has caused river levels to rise. Additional
precipitation... mainly in the form of snow over the weekend...
may prolong the amount of time some rivers stay above bankfull.
Flooding of low lying areas near river banks is occurring or is
expected to occur. The following forecast is based on observed and
forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio, television or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-031746-
/O.EXT.KGRR.FL.W.0004.160404T0000Z-160405T1200Z/
/MRPM4.1.ER.160404T0000Z.160404T0000Z.160405T0000Z.NO/
1146 AM EDT SAT APR 2 2016

The Flood Warning continues for
  the Maple River At Maple Rapids.
* from Sunday evening to Tuesday morning.
* at 11:15 AM Saturday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast, the river is expected to rise to near flood stage 
  tomorrow evening.
* Impact, at 9.0 feet...Expect minor flooding of County Line Road and
  a home along County Line Road.
* Flood history, this crest compares to a previous crest of 9.0 feet 
  on Mar 24 2014.  

&&

LAT...LON 4298 8493 4308 8468 4310 8457 4317 8456
      4314 8471 4302 8495             

$$

MIC081-031200-
/O.EXT.KGRR.FL.W.0003.000000T0000Z-160403T1200Z/
/ROCM4.1.ER.160401T1317Z.160402T0030Z.160403T0000Z.NO/
1146 AM EDT SAT APR 2 2016

The Flood Warning continues for
  the Rogue River Below Rockford.
* until Sunday morning.
* at 11:00 AM Saturday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue to fall below flood stage by this
  evening.
* Impact, at 8.0 feet...Expect minor flooding of homes upstream of 
  Rockford.
* Flood history, this crest compares to a previous crest of 7.8 feet 
  on Apr 29 2011.  

&&

LAT...LON 4306 8555 4309 8555 4313 8551 4313 8559
      4310 8562 4306 8562             

$$

MIC123-031746-
/O.EXT.KGRR.FL.W.0002.000000T0000Z-160407T0600Z/
/CROM4.1.ER.160331T2137Z.160402T0600Z.160406T1800Z.NO/
1146 AM EDT SAT APR 2 2016

The Flood Warning continues for
  the Muskegon River Near Croton.
* until late Wednesday night.
* at 11:30 AM Saturday the stage was 9.4 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue to fall below flood stage by 
  Wednesday early afternoon.
* Impact, at 9.5 feet...Flood water begins surrounding cottages and 
  homes downstream from the City of Newaygo in the areas of Leisure 
  Land subdivision in Bridgeton Township and Sycamore Flats in 
  Ashland Township impacting 17 properties.
* Flood history, this crest compares to a previous crest of 9.9 feet 
  on Jan 30 2013.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$

63
888 
WGUS83 KGRR 030245
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1045 PM EDT SAT APR 2 2016

 ...The Flood Warning has been cancelled and downgraded to a Flood 
Advisory for the following river in Southwest Lower Michigan...

  Rogue River Below Rockford affecting Kent County

...The Flood Warning continues for the following rivers in Southwest 
Lower Michigan...

  Maple River At Maple Rapids affecting Clinton County
  Muskegon River Near Croton affecting Newaygo County

.Rivers continue to run high as a result of recent precipitation. 
Minor river flooding is occurring around Croton, and is expected 
around Maple Rapids. The Rogue River near Rockford is falling but is 
still running above bankfull. The following forecast is based on 
observed and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-040445-
/O.EXT.KGRR.FL.W.0004.160404T1200Z-160406T1800Z/
/MRPM4.1.ER.160404T1200Z.160405T1200Z.160406T1200Z.NO/
1045 PM EDT SAT APR 2 2016

The Flood Warning continues for
  the Maple River At Maple Rapids.
* from Monday morning to Wednesday afternoon.
* at 10:15 PM Saturday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast, the river is expected to rise to near flood stage Monday 
  morning.
* Impact, at 9.0 feet...Expect minor flooding of County Line Road and
  a home along County Line Road.
* Flood history, this crest compares to a previous crest of 9.0 feet 
  on Mar 24 2014.

&&

LAT...LON 4298 8493 4308 8468 4310 8457 4317 8456
      4314 8471 4302 8495             

$$

MIC123-040444-
/O.EXT.KGRR.FL.W.0002.000000T0000Z-160407T1800Z/
/CROM4.1.ER.160331T2137Z.160402T0600Z.160407T0600Z.NO/
1045 PM EDT SAT APR 2 2016

The Flood Warning continues for
  the Muskegon River Near Croton.
* until Thursday afternoon.
* at  9:30 PM Saturday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue rising to near 9.7 feet by 
  Sunday evening. The river will fall below flood stage early 
  Thursday morning.
* Impact, at 9.5 feet...Flood water surrounds cottages and homes 
  downstream from the City of Newaygo, in the areas of Leisure Lane 
  subdivision in Bridgeton Township, and Sycamore Flats in Ashland 
  Township, impacting 17 properties.
* Flood history, this crest compares to a previous crest of 9.9 feet 
  on Jan 30 2013. 

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$

MIC081-030315-
/O.CAN.KGRR.FL.W.0003.000000T0000Z-160403T1200Z/
/ROCM4.1.ER.160401T1317Z.160402T0030Z.160402T2245Z.NO/
1045 PM EDT SAT APR 2 2016

The Flood Warning is cancelled for
  the Rogue River Below Rockford.
  and has been downgraded to a Flood Advisory.
* at 10:00 PM Saturday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* The river fell below flood stage at 6:45 PM Saturday.
* Forecast, the river will continue to fall to 6.8 feet by Monday 
  morning.
* Impact, at 8.0 feet...Expect minor flooding of homes upstream of 
  Rockford.

&&

LAT...LON 4306 8555 4309 8555 4313 8551 4313 8559
      4310 8562 4306 8562             

$$

CAS
052 
WGUS83 KGRR 031501
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1101 AM EDT SUN APR 3 2016

 ...The Flood Warning has been cancelled and downgraded to a Flood 
Advisory for the following river in Southwest Lower Michigan...

  Muskegon River At Evart affecting Osceola County

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Maple River At Maple Rapids affecting Clinton County

.Recent heavy rains have caused river levels to rise. Additional
precipitation... mainly in the form of snow... may prolong the amount
of time some rivers stay above bankfull. Flooding of low lying areas
near river banks is occurring or is expected to occur. The following
forecast is based on observed and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio, television or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-041701-
/O.EXT.KGRR.FL.W.0004.160405T0000Z-160407T0000Z/
/MRPM4.1.ER.160405T0000Z.160405T0000Z.160406T1200Z.NO/
1101 AM EDT SUN APR 3 2016

The Flood Warning continues for
  the Maple River At Maple Rapids.
* from Monday evening to Wednesday evening.
* at 10:15 AM Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast, the river is expected to rise to near flood stage 
  tomorrow evening.
* Impact, at 9.0 feet...Expect minor flooding of County Line Road and
  a home along County Line Road.
* Flood history, this crest compares to a previous crest of 9.0 feet 
  on Mar 24 2014.  

&&

LAT...LON 4298 8493 4308 8468 4310 8457 4317 8456
      4314 8471 4302 8495             

$$

MIC133-031531-
/O.CAN.KGRR.FL.W.0005.000000T0000Z-160404T1800Z/
/EVRM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1101 AM EDT SUN APR 3 2016

The Flood Warning is cancelled for
  the Muskegon River At Evart.
  and has been downgraded to a Flood Advisory.
* at 10:30 AM Sunday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Forecast, the river crested below flood stage at 11.9 feet.  The 
  river will fall to 11.8 feet by tomorrow morning.
* Impact, at 12.0 feet...Expect significant flooding in the area of 
  M66 and 9 mile, impacting homes in the Jefferies, Doc and Tom, and 
  Wildlife Shores subdivisions. Minor flooding of homes in low lying 
  areas along Timberlane Drive, and River Road between 80th Avenue 
  and M66 also occurs. High water levels also begin to impact the 
  Evart Water Treatment Plant.
* Flood history, this crest compares to a previous crest of 12.1 feet 
  on Mar 15 2006.  

&&

LAT...LON 4384 8532 4387 8523 4391 8515 4398 8515
      4395 8527 4390 8537             

$$

63
901 
WGUS83 KGRR 040202
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1002 PM EDT SUN APR 3 2016

 ...The Flood Warning has been cancelled and downgraded to a Flood 
Advisory for the following river in Southwest Lower Michigan...

  Maple River At Maple Rapids affecting Clinton County

.The Maple River at Maple Rapids is currently cresting slightly
lower than originally anticipated. The river may rise another tenth
of a foot or two...but will likely not reach minor flood stage.
Expect minor flooding of low lying farmland and wooded areas
adjacent to the river to continue. The following forecast is based
on observed and forecast 24 hour precipitation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC037-040232-
/O.CAN.KGRR.FL.W.0004.000000T0000Z-160407T0000Z/
/MRPM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1002 PM EDT SUN APR 3 2016

The Flood Warning is cancelled for
  the Maple River At Maple Rapids.
  and has been downgraded to a Flood Advisory.
* at  9:15 PM Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast, the river will crest below flood stage at 8.9 feet 
  tomorrow evening.
* Impact, at 9.0 feet...Expect minor flooding of County Line Road and
  a home along County Line Road.
* Flood history, this crest compares to a previous crest of 9.0 feet 
  on Mar 24 2014.  

&&

LAT...LON 4298 8493 4308 8468 4310 8457 4317 8456
      4314 8471 4302 8495             

$$

EBW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Apr 1, 10:32 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 1, 10:32 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 AM EDT FRI APR 1 2016

LATEST UPDATE...
UPDATE

.SYNOPSIS...
ISSUED AT 328 AM EDT FRI APR 1 2016

THE WEATHER IS TURNING COLDER AND SNOW IS IN THE FORECAST. A FEW RAIN
SHOWERS ARE POSSIBLE TODAY BUT A CLIPPER MOVING ACROSS LOWER
MICHIGAN WILL USHER IN COLDER WEATHER TONIGHT AND SATURDAY. LIGHT
SNOW IS LIKELY AND SOME ACCUMULATIONS ARE POSSIBLE...MAINLY NORTH OF
I-96. THE COOLER WEATHER WILL CONTINUE INTO NEXT WEEK WITH HIGH
TEMPERATURES IN THE UPPER 30S TO LOWER 40S THROUGH TUESDAY...BEFORE
WARMER WEATHER RETURNS.

&&

.UPDATE...
ISSUED AT 1032 AM EDT FRI APR 1 2016

BASED ON THE LATEST RADAR AND SATELLITE TRENDS AND INFORMATION
FROM THE RAP...NAM12...HRRR AND CONSSHORT I HAVE DECREASED THE
CLOUD COVER TO PARTLY CLOUDY TODAY...PUSHED THE SHOWERS SOUTH OF
OUR CWA FOR THE REST OF THE MORNING INTO EARLY THIS AFTERNOON AND
INCREASED THE POP FOR THE EVENING FOR THE BAND OF SHOWERS WEST OF
US HEADING THIS WAY.

BASED ON RADAR AND MODEL DATA...THE SHOWERS ASSOICATED WITH THE
SYSTEM CREATING SHOWERS OVER EASTERN IOWA AND NORTHERN
ILLINOIS... WILL LARGELY STAY SOUTH OF OUR CWA TODAY SO I
EXPUNGED THE SHOWERS FROM THAT EVENT FROM ALL BUT OUR SOUTHERN
MOST ZONES.

THE BAND OF SHOWERS OVER WESTERN WISCONSIN WILL REACH OUR WESTERN
CWA LATE THIS AFTERNOON AND CROSS THE REST OF OUR CWA THIS
EVENING. SEEMS LITTLE QUESTION WE WILL GET MEASURABLE
PRECIPITATION (MOSLTY RAIN) FROM THIS AS IT MOVES THROUGH.

FINALLY... I SEE THE SKY IS CLEARING FROM NORTH TO SOUTH... SO I
HAVE PUT THAT IN OUR FORECAST (PARTLY SUNNY TODAY) TOO.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 328 AM EDT FRI APR 1 2016

FORECAST CONCERNS DEAL WITH THE SNOW POTENTIAL TONIGHT AND SATURDAY.
DESPITE MILD WEATHER RECENTLY...A LITTLE TASTE OF WINTER WILL RETURN
TO LOWER MICHIGAN THIS WEEKEND. AN UPPER TROUGH WILL BRING A SLIGHT
CHANCE OF RAIN SHOWERS TODAY. THEN A WEAK LOW MOVING EAST FROM THE
DAKOTAS WILL BRING SOME LIGHT SNOW TO THE CWA TONIGHT. AS THAT MOVES
EAST...ANOTHER STRONGER CLIPPER WILL MOVE SOUTHEAST FROM CANADA AND
ACROSS LOWER MICHIGAN SATURDAY. THIS SYSTEM WILL HAVE MORE DYNAMICS
WITH IT AND CONTINUE TO DEEPEN AS IT PASSES THROUGH. ACCUMULATING
LIGHT SNOW IS EXPECTED MAINLY NORTH OF I-96 SATURDAY MORNING AND
PERHAPS INTO THE AFTERNOON ACROSS THE NRN CWA. ACCUMULATIONS AROUND
AN INCH APPEAR POSSIBLE IN THE GRAND RAPIDS AREA AND 2-3 INCHES
NORTH OF M-46. THE SNOW WILL LIKELY MIX WITH AND/OR CHANGE TO LIGHT
RAIN SATURDAY. THEN AS H8 TEMPS FALL TO AROUND -12C SATURDAY
NIGHT...SOME LAKE EFFECT SNOW SHOWERS MAY DEVELOP AND PRODUCE MORE
LIGHT SNOW.

TEMPS WILL CLIMB INTO THE 40S ACROSS THE SOUTHERN CWA SUNDAY WHILE
REMAINING THE 30S OVER THE NRN CWA.

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 328 AM EDT FRI APR 1 2016

NORTHWEST UPPER FLOW WILL BE IN PLACE THE BULK OF THE SUNDAY NIGHT
THROUGH THURSDAY TIME FRAME. PRETTY TYPICAL EARLY SPRING WEATHER IS
EXPECTED THROUGH THE LONG TERM...WITH A STRUGGLE BETWEEN COLD AND
WARM AIR. NEITHER REALLY WINS OUT...SO WE ARE LOOKING AT CHANCES FOR
BOTH RAIN AND SNOW...ALONG WITH ANOTHER SPRING WEATHER ISSUE...MIXED
PRECIPITATION.

TWO MAIN SYSTEM TO DEAL WITH...BOTH OF WHICH ARE CLIPPER TYPE SYSTEM
DROPPING SOUTHEAST THROUGH THE REGION IN THE NORTHWEST UPPER FLOW.
THE FIRST MOVES SOUTHEAST OUT OF THE NORTHERN PLAINS ON SUNDAY AND
SPREADS A MIXTURE OF PRECIPITATION INTO SOUTHWEST LOWER MI SUNDAY
NIGHT. SNOW ACROSS CENTRAL LOWER MI...A MIX OF RAIN...FREEZING RAIN
AND SLEET NORTH OF I-96 AND RAIN TO THE SOUTH OF I-96. WE COULD BE
LOOKING AT A 2-5 INCH SNOWFALL ACROSS CENTRAL LOWER UP TOWARDS U.S.
10.

THIS SYSTEM MOVES OUT FAIRLY QUICK ON MONDAY WITH HIGH PRESSURE
SETTLING IN BEHIND IT FOR TUESDAY. TUESDAY MORNING LOOKS TO BE COLD
WHERE EARLY SEASON FRUIT TREES MAY HAVE SOME ISSUES.

ANOTHER SYSTEM MOVES OUR DIRECTION FROM THE PLAINS TUESDAY NIGHT AND
WEDNESDAY WHERE ANOTHER RAIN AND SNOW MIX WILL TAKE SHAPE AS A SURGE
OF WARMER AIR COMES IN WITH THE LOW. TEMPS DROP RAPIDLY AGAIN BEHIND
THE SYSTEM FOR THURSDAY.

TYPICAL UP AND DOWN PATTERN FOR SPRING IN THE MIDWEST...WITH A
MIXTURE OF PRECIPITATION TYPES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 745 AM EDT FRI APR 1 2016

WIDESPREAD MVFR CEILINGS PREVAIL ACROSS THE AREA THIS MORNING. THE
CEILINGS SHOULD LIFT STEADILY THIS MORNING...FROM 1000-2000FT TO
2000-3000FT BY 15Z AND INTO VFR LEVELS AROUND 3500FT BY 17Z.
MAINLY VFR WEATHER IS EXPECTED THIS AFTERNOON.

WE WILL BE WATCHING TWO AREAS OF RAIN SHOWERS. THE FIRST WILL
MOVE THROUGH THE I-94 TAF SITES BETWEEN 16Z AND 21Z. ANOTHER WILL
DROP SOUTHEAST THROUGH ALL OF THE TAF SITES BETWEEN 23Z AND
ROUGHLY 04Z TONIGHT. THE SECOND BATCH THIS EVENING MAY BRIEFLY BE
ACCOMPANIED BY MVFR CONDITIONS...OTHERWISE VFR IS EXPECTED TONIGHT
AS WELL.

WINDS WILL BE WESTERLY AT 7-15 KNOTS TODAY.

&&

.MARINE...
ISSUED AT 328 AM EDT FRI APR 1 2016

WINDS HAVE DIMINISHED AND WE CANCELLED THE SMALL CRAFT ADVISORY A
BIT EARLY. ANOTHER ADVISORY WILL LIKELY BE NEEDED SATURDAY AS
STRONGER WINDS DEVELOP BEHIND A STRONG COLD FRONT AND WAVES INCREASE
ABOVE 3 FEET.

&&

.HYDROLOGY...
ISSUED AT 1112 PM EDT THU MAR 31 2016

RAINFALL SINCE THURSDAY MORNING IN SOME LOCATIONS HAS TOTALED OVER
AN INCH... AND TOTALS SINCE WEDNESDAY RANGE BETWEEN 0.5 AND 2.5
INCHES ACROSS A MAJORITY OF THE AREA. RAINFALL OVERPERFORMED IN
SEVERAL RIVER BASINS INCLUDING THE LOWER MUSKEGON... ROGUE...
WHITE... FLAT... LOOKING GLASS... AND UPPER THORNAPPLE. AS A
RESULT THE UPDATED RIVER FORECAST PACKAGE TONIGHT INCLUDES NEW...
UPGRADED... AND EXTENDED FLOOD HEADLINES.

FORTUNATELY... RELATIVELY LIGHT PRECIPITATION IS EXPECTED INTO
EARLY NEXT WEEK. THIS WILL GIVE THE FASTER RESPONDING RIVERS TIME
TO SUBSIDE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

UPDATE...WDM
SYNOPSIS...04
SHORT TERM...04
LONG TERM...DUKE
AVIATION...DUKE
HYDROLOGY...CAS
MARINE...04
Hazardous weather outlook, Apr 1, 6:47 AM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
647 AM EDT FRI APR 1 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-021100-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
647 AM EDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FLOODING CAN BE EXPECTED ALONG AREA RIVERS AND STREAMS GIVEN
RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ACCUMULATING SNOW IS EXPECTED ON SATURDAY AND AGAIN SUNDAY
AFTERNOON INTO SUNDAY NIGHT. THERE MAY ALSO BE A MIX OF SLEET AND
FREEZING RAIN AS WELL SUNDAY NIGHT. THE BULK OF THE WINTRY
PRECIPITATION SHOULD BE CONFINED TO AREAS ALONG AND NORTH OF
INTERSTATE 96.

ELEVATED RIVER LEVELS AND FLOODING WILL CONTINUE INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-021100-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
647 AM EDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS WILL BECOME HAZARDOUS TO SMALLER CRAFT ON LAKE MICHIGAN
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LARGE WAVES ARE EXPECTED ON LAKE MICHIGAN FROM SATURDAY INTO
SATURDAY NIGHT. WAVES SHOULD SUBSIDE ON SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUKE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:17 PM EDTRiver Flood WarningGRRKent52 hr
Mar 31, 10:50 PM EDTRiver Flood AdvisoryGRRKent6 days
Mar 31, 10:50 PM EDTRiver Flood AdvisoryGRRBarry8 days
Mar 31, 10:50 PM EDTRiver Flood AdvisoryGRRMuskegon3 days
Mar 31, 10:50 PM EDTRiver Flood AdvisoryGRRGratiot51 hr
Apr 1, 12:22 PM EDTRiver Flood AdvisoryGRROttawa5 days
Apr 1, 3:37 PM EDTGale WarningGRR31 hr
Apr 1, 3:37 PM EDTSmall Craft AdvisoryGRR19 hr

Nearby

River Flood Warnings in Michigan, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.